Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 1, Number 7

All articles in this issue are freely accessible.

A Guide to Tables of Bessel Functions
Harry Bateman and Raymond Clare Archibald.
Math. Comp. 1 (1944), 205-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011175
Corrigenda
Math. Comp. 1 (1944), 308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions